Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 146, NWS Atlanta, GA

June 13, 2013Barrow County, Gwinnett County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 13, 2013, 7:23 PM EDT for Barrow County, Gwinnett County, Walton County, Georgia. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 7:23 PM EDT (23:23 UTC)
Expired
Jun 13, 2013, 8:00 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Barrow County, GA, Gwinnett County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:27 PM EDTTSTM WND DMGStatham, GASEVERAL LARGE TREES ACROSS BARROW COUNTY ARE DOWN PER EMA.
Jun 13, 8:10 PM EDTHAIL 1Bold Springs, GAPUBLIC REPORTED 1 INCH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 6:28 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1940 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-131 m²/s²
0-3 km storm-relative helicity
-109 m²/s²
Significant tornado parameter
0.0
Supercell composite
-2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WUUS52 KFFC 132323
SVRFFC
GAC013-135-297-140000-
/O.NEW.KFFC.SV.W.0146.130613T2323Z-130614T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARROW COUNTY IN NORTH CENTRAL GEORGIA
  GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  NORTHWESTERN WALTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 800 PM EDT

* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  10 MILES NORTHEAST OF AUBURN TO REST HAVEN TO SUGAR HILL...MOVING
  SOUTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARL...LAWRENCEVILLE...DACULA...WINDER...SNELLVILLE...STATHAM...
  GRAYSON...BETHLEHEM...LOGANVILLE AND BETWEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY
MORNING FOR NORTHERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR NORTHERN
GEORGIA.

&&

LAT...LON 3410 8388 3412 8382 3407 8377 3407 8374
      3405 8371 3406 8370 3404 8363 3397 8354
      3373 8390 3378 8397 3403 8415 3405 8410
      3407 8412 3417 8406
TIME...MOT...LOC 2322Z 321DEG 42KT 3410 8371 3409 8386
          3408 8400

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:28 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 13, 3:28 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU JUN 13 2013

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
NORTHWEST UPPER FLOW DOMINATES THROUGH THIS FORECAST PERIOD.
MODERATE SHORT WAVE CURRENTLY SWEEPING THROUGH THE OHIO VALLEY INTO
THE MID-ATLANTIC STATES...BRUSHING THROUGH THE FORECAST AREA THIS
EVENING. UNSEASONABLY SHARP FRONTAL BOUNDARY ASSOCIATED WITH THIS
SYSTEM WILL SWEEP ACROSS NORTH AND CENTRAL GEORGIA OVERNIGHT. CLEAR
SKIES HAVE ALLOWED TEMPERATURES TO CLIMB INTO THE LOWER TO MID 90S
ACROSS THE FORECAST AREA THIS AFTERNOON ALLOWING THE ATMOSPHERE TO
BECOME MODERATELY UNSTABLE. BEST LOW-LEVEL AND DEEP LAYER SHEAR
REMAIN NORTH OF THE STATE...BUT ARE SUFFICIENT ACROSS NORTH GEORGIA
FOR A HIGH-END SLIGHT RISK OF DAMAGING WINDS AND LARGE HAIL WITH A
LINEAR CONVECTIVE SYSTEM. 12Z FFC SOUNDING...MODEL SOUNDINGS FOR
THIS AFTERNOON AND EVENING AND THE SPECIAL 18Z FFC SOUNDING ARE ALL
SHOWING THE LIMITING FACTOR ACROSS NORTH AND CENTRAL GEORGIA WILL
LIKELY BE A FAIRLY DRY VERTICAL MOISTURE PROFILE. THIS WOULD NOT
SUPPRESS CONVECTIVE ACTIVITY COMPLETELY ACROSS THE AREA BUT WILL
LIKELY KEEP THE COVERAGE LIMITED TO THE CURRENT TREND OF A
RELATIVELY NARROW BAND WITH MORE SCATTERED COVERAGE ALONG THE LINE.
THE POTENTIAL FOR SCATTERED DAMAGING WINDS AND HAIL REMAINS HIGH
WITH THIS PROFILE.

18Z SOUNDING IS AMAZINGLY SIMILAR TO THE 18Z FORECAST SOUNDING FROM
THE 12Z GFS. SHOWS ONLY 1.3 INCHES PW AND USING THE MIXED LAYER
YIELDS AROUND 1700 J/KG CAPE. ALSO SHOWS A 2.5-3.5 DEGREE CAP AROUND
THE LCL WITH AROUND 125 J/KG CIN TO OVERCOME BEFORE REACHING THE
LFC. THIS MIGHT BE HARD TO ACCOMPLISH WITH SURFACE HEATING ALONE...
HOWEVER ADDED MECHANICAL LIFT JUST AHEAD OF THE FRONT WITH THE
CURRENT LINE OF CONVECTION WILL LIKELY BE SUFFICIENT TO KEEP THE
NARROW LINE OF CONVECTION ACTIVE.

DRIER...MILDER AIRMASS MOVES INTO THE ENTIRE FORECAST AREA BY SUN UP
FRIDAY ENDING PRECIPITATION CHANCES. HIGHS FRIDAY WILL BE AT OR
SLIGHTLY BELOW SEASONAL NORMALS WITH LOWS SATURDAY MORNING
NOTICEABLY BELOW NORMAL.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
VERY LITTLE CHANGES TO THE EXTENDED FORECAST TODAY AS MAIN CONCERN
HAS BEEN WITH THE NEAR-TERM /SEVERE WEATHER POTENTIAL THIS
EVENING/. DID LOWER MAX TEMPS FOR SATURDAY JUST A TAD AND
GENERALLY REFRESHED THE 4TH-5TH PERIODS WITH NEW GUIDANCE FOR
WINDS AND DEWPOINTS...BUT OTHERWISE NO SIGNIFICANT CHANGES. ONE
CONCERN FOR EARLY NEXT WEEK WOULD BE EXTENT OF CLOUD COVER WHICH
MAY LEAD TO COOLER HIGHS THAN ARE CURRENTLY ADVERTISED...BUT THIS
WILL BE REEVALUATED OVER THE NEXT FEW FORECASTS.

TDP

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 426 AM EDT THU JUN 13 2013/
MAINLY QUITE DRY WEATHER FRIDAY NIGHT INTO SUNDAY AS HIGH PRESSURE
DRIFTS ACROSS THE AREA. THE UPPER HIGH FLATTENS SUNDAY WITH THE
SOUTHERN EDGE OF THE WESTERLIES MOVING INTO N GA SUNDAY NIGHT WITH
THE POTENTIAL FOR A SHORT WAVE TO AFFECT THE NORTHERN COUNTIES WITH
SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS. MOISTURE AND
INSTABILITY RETURN MONDAY...MOST SO FOR N GA...GIVING POTENTIAL FOR
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA.
SCATTERED SHOWERS AND THUNDERSTORMS LOOK TO BE IN THE CARDS ACROSS
THE AREA TUESDAY WITH THE POTENTIAL FOR SHORT WAVES TO ENHANCE
THUNDERSTORM ACTIVITY AS A WEAK COLD FRONT APPROACHES N GA. THE
FRONT LOOKS TO STALL ACROSS THE AREA WEDNESDAY INTO THURSDAY
CONTINUING SOME CHANCE FOR SHOWERS AND STORMS.

BDL

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THIS FORECAST
PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED AREAS
OF MVFR VISIBILITIES ARE POSSIBLE BETWEEN 06Z AND 14Z...HOWEVER I DO
NOT HAVE ANY MVFR PERIODS AT THE TAF SITES. WINDS WILL REMAIN
WESTERLY BETWEEN 08-14KT WITH GUSTS 18-24KT THROUGH 00Z. WINDS WILL
DIMINISH TO 4-8KT AND BECOME MORE NORTHWESTERLY BY 06Z. LINE OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TO SWEEP SOUTH ACROSS THE AREA
BETWEEN 20Z AND 08Z...IMPACTING THE ATLANTA METRO AREA AND KAHN TAF
SITES BETWEEN 21Z AND 01Z AND THE KCSG AND KMCN TAF SITES BETWEEN
23Z AND 03Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ALL ELEMENTS...EXCEPT MEDIUM FOR COVERAGE OF CONVECTION.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  86  63  89 /  60   5   0   0
ATLANTA         69  85  65  87 /  60   5   0   0
BLAIRSVILLE     61  82  59  82 /  10   5   0   5
CARTERSVILLE    65  85  60  88 /  30   5   0   5
COLUMBUS        72  90  67  90 /  60   5   0   0
GAINESVILLE     67  84  65  85 /  30   5   0   0
MACON           70  90  64  90 /  60   5   0   0
ROME            65  86  60  88 /  20   5   0   5
PEACHTREE CITY  66  86  61  88 /  60   5   0   0
VIDALIA         74  90  67  92 /  60  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...
GORDON...HALL...JACKSON...LUMPKIN...MADISON...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...20
LONG TERM....TDP
AVIATION...20
Hazardous weather outlook, Jun 13, 12:30 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EDT THU JUN 13 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1230 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA
   THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS TO 70 MPH...LARGE HAIL...FREQUENT LIGHTNING...BRIEF
HEAVY RAIN.

DISCUSSION...
A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON AND MOVE
ACROSS THE AREA THROUGH TONIGHT. THE FRONT WILL BE SUPPORTED BY AN
UPPER LEVEL DISTURBANCE AND WILL ENCOUNTER AN INCREASINGLY UNSTABLE
AIRMASS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
AHEAD OF THE FRONT AND PROGRESS SOUTH TO SOUTHEAST THROUGH THE
AFTERNOON AND EVENING. THERE IS ENOUGH UNCERTAINTY THAT WIDESPREAD
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL RETURN MONDAY THROUGH WEDNESDAY
AS MOISTURE AND INSTABILITY RETURN TO THE AREA ALONG WITH THE
POTENTIAL FOR UPPER LEVEL DISTURBANCES TO ENHANCE THUNDERSTORM
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED STARTING AT 200 PM EDT THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE FORECAST AND
PROGRESSION OF ANY SEVERE WEATHER.

In the hours before

Special weather statement, Jun 13, 6:29 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT THU JUN 13 2013

GAZ001-002-004-005-007-011-012-019-020-132300-
629 PM EDT THU JUN 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...BARTOW...CHATTOOGA...DADE...FLOYD...
GILMER AND GORDON COUNTIES UNTIL 700 PM EDT...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RAMHURST TO CEDAR GROVE...MOVING SOUTHEAST
AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY...BARTOW...CHATTOOGA...DADE...
FLOYD...GILMER AND GORDON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE...NORTH GEORGIA
SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK...CHATSWORTH...
TILTON...VILLANOW...NAOMI...MENLO...CLOUDLAND...TAILS CREEK...SUTTLES
MILL...NICKELSVILLE...RESACA AND CARTERS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3470 8523 3478 8469 3469 8456 3466 8465
      3458 8466 3460 8488 3438 8477 3432 8489
      3428 8546 3429 8547 3471 8556 3474 8556
TIME...MOT...LOC 2229Z 302DEG 37KT 3467 8471 3464 8512
          3468 8543
Local storm report, Jun 13, 6:35 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     JONES CREEK             34.85N 84.10W
06/13/2013                   UNION              GA   911 CALL CENTER

            LOCAL 911 REPORTED THAT TREES WERE DOWN COUNTYWIDE WITH
            MANY TAKING DOWN POWER LIVES.

&&

GWETZEL
Local storm report, Jun 13, 6:39 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     JONES CREEK             34.85N 84.10W
06/13/2013                   UNION              GA   911 CALL CENTER

            LOCAL 911 REPORTED THAT TREES WERE DOWN COUNTYWIDE WITH
            MANY TAKING DOWN POWER LINES.

&&

GWETZEL
Local storm report, Jun 13, 6:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     5 NE DAHLONEGA          34.58N 83.92W
06/13/2013                   LUMPKIN            GA   911 CALL CENTER

            THE 911 CENTER REPORTED MANY TREES WERE DOWN ACROSS THE
            COUNTY AND ESPECIALLY TO THE NORTHEAST OF DAHLONEGA.

0625 PM     TSTM WND GST     DAHLONEGA               34.53N 83.98W
06/13/2013  E60 MPH          LUMPKIN            GA   PUBLIC

            THE PUBLIC REPORTED AN ESTIMATED WIND GUST IN DOWNTOWN
            DAHLONEGA OF 60 MPH. SOME TREE LIMBS WERE DOWN.

&&

GWETZEL
Local storm report, Jun 13, 7:03 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     5 SW CHATSWORTH         34.71N 84.83W
06/13/2013                   MURRAY             GA   911 CALL CENTER

            SEVERAL TREES WERE REPORTED DOWN IN THE SOUTHWEST PART OF
            THE COUNTY.

&&

GWETZEL
Local storm report, Jun 13, 7:04 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     5 SW CHATSWORTH         34.71N 84.83W
06/13/2013                   MURRAY             GA   911 CALL CENTER

            SEVERAL TREES WERE REPORTED DOWN IN THE SOUTHWEST PART OF
            THE COUNTY.

&&

GWETZEL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:31 PM EDTSpecial Weather StatementFFCDawson, Lumpkin29 min
Jun 13, 4:39 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield51 min
Jun 13, 5:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union49 min
Jun 13, 5:23 PM EDTSpecial Weather StatementFFCMurray, Whitfield37 min
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield47 min
Jun 13, 5:51 PM EDTSevere Thunderstorm WarningFFCLumpkin, White39 min
Jun 13, 6:00 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union15 min
Jun 13, 6:13 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens47 min
Jun 13, 6:21 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens39 min
Jun 13, 6:29 PM EDTSpecial Weather StatementFFCChattooga, Gordon31 min
Jun 13, 6:31 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Hall, Lumpkin, White59 min
Jun 13, 6:47 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Pickens43 min
Jun 13, 6:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Floyd, Gordon31 min
Jun 13, 7:03 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison57 min
Jun 13, 7:27 PM EDTTornado WarningFFCCherokee, Cobb, Fulton33 min
Jun 13, 7:29 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Paulding, Polk31 min
Jun 13, 7:40 PM EDTSevere Thunderstorm WarningFFCWalton50 min
Jun 13, 7:44 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee46 min
Jun 13, 7:48 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett42 min
Jun 13, 7:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.